CureZone   Log On   Join
Re: New here: Please help! Does this sound like Mirena side effects and if so, WHAT NEXT?? Thank you!
 
meat27 Views: 2,249
Published: 12 years ago
 
This is a reply to # 1,354,351

Re: New here: Please help! Does this sound like Mirena side effects and if so, WHAT NEXT?? Thank you!


Your story sounds so much like mine. I only had my IUD in for 10 days cause the sharp pains and weird sensations in left leg, foot and arm were so scary. I also had chest pain. I have had it our now for over and year and overall im doing much better but still struggle with my left leg off and on again. It has been a very scary ride but this site saved me!!! I havent found one doctor who feels like the IUD has caused all this, but I know it was! Good luck to you and we are always here when you have a question or need to just vent.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.688 sec, (1)